# SDR FDEA201209133308

- Difficulty date: September 13, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 18,830 hours, 10,372 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A5381206720001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FR 48 BELOW SEAT TRACK 4R SUPPORT STRUCTURE ATTACHMENT LUG CRACKED 1.5" LONG.  REMOVED AND REPLACED    ATTACHMENT LUG PER SRM 51-72-10.
